MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE IRON MAN GUIDE WIRE

AV-TEMECULA-CT ACS HI-TORQUE IRON MAN GUIDE WIRE
Catalog Number 1001311S
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported after the iron man guide wire was unpackaged, it was noted that the coating was coming off the guide wire.The device was not used and there was no patient involvement and no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction - it was initially reported that the device would not be returning for analysis; however, the device was returned.: the device was returned for analysis.The reported peeled coating was confirmed.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling during unpackaging resulted in the reported peeling/noted scratched coating and the noted stretched coils.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ACS HI-TORQUE IRON MAN GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7588519
Report Number2024168-2018-04369
Device Sequence Number18864680
Product Code DQX
UDI-Device Identifier08717648013652
UDI-Public08717648013652
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue Number1001311S
Device Lot Number7110861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2018
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer06/19/2018
Initial Report FDA Received Date06/11/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1